MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN LPS FLEX ART SURF EF5 6 10; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN LPS FLEX ART SURF EF5 6 10; PROSTHESIS, KNEE
Catalog Number 00596204010
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 00598004701 - stemmed tibial component precoat size 5 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten - 66030203 g2: foreign country: china customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the liner would not assemble with the mating tray.The surgical technique was utilized.There was no surgical delay.There was no patient impact.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6.The event is confirmed.Visual examination of the returned product identified minor surface scratches.Dovetail features were found to be flared and compressed with additional damage around the extraction slot and non-articular surfaces.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in the surgical technique.The root cause is attributed to use error.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN LPS FLEX ART SURF EF5 6 10
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23479250
Report Number0001822565-2025-04007
Device Sequence Number10202966
Product Code JWH
UDI-Device Identifier00889024666092
UDI-Public(01)00889024666092(17)291006(10)66962081
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00596204010
Device Lot Number66962081
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic